# SDR 2002FA0000505

- Difficulty date: April 3, 2002
- Submitted: April 19, 2002
- Operation: General aviation
- Aircraft: N739BP
- Make and model: Cessna 172N
- Aircraft serial: 17270415
- Engine: Lyc O320H2AD
- System (JASC): 7160 · Engine Air Intake System
- Part: Hose
- Part number: LW18101
- Condition: Saturated
- Location: Induction Sys
- Part time: 61 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RUBBER INDUCTION COUPLING HOSES ON THE ENGINE WERE FOUND TO BE SATURATED WITH FUEL.  IT APPEARS THE FUEL WAS PERMEATING RIGHT THROUGH THE HOSE.  FOUND THEY WERE REPLACED AT 62 FLIGHT HOURS AND 9 MONTHS EARLIER.  INSTALLED LW18101 HOSES AT THIS TIME.
